RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Trunov, N N

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:93
Abstract pages:1460
Full texts:495
References:229
E-mail:

http://www.mathnet.ru/eng/person18571
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/270241

Publications in Math-Net.Ru
2004
1. N. N. Trunov, “A Class of Potentials for Which Exact Semiclassical Quantization Can Be Achieved”, TMF, 138:3 (2004),  480–490  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 138:3 (2004), 407–417  isi
2003
2. K. S. Mamaeva, N. N. Trunov, “Wave Equations in Riemannian Spaces”, TMF, 135:1 (2003),  82–94  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 135:1 (2003), 520–530  isi
2000
3. A. A. Lobashev, N. N. Trunov, “An integral semiclassical method for calculating the spectra for centrally symmetric potentials”, TMF, 124:3 (2000),  463–480  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 124:3 (2000), 1250–1264  isi
1999
4. A. A. Lobashev, N. N. Trunov, “The reduced semiclassical description method”, TMF, 120:1 (1999),  99–115  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 120:1 (1999), 896–909  isi
1979
5. S. G. Mamaev, N. N. Trunov, “Dependence of the vacuum expectation values of the energy-momentum tensor on the geometry and topology of the manifold”, TMF, 38:3 (1979),  345–354  mathnet  mathscinet; Theoret. and Math. Phys., 38:3 (1979), 228–234

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019